MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 INTERMITTENT ROCHESTER CATHETERS; UNK INTERMITTENT ROCHESTER CATHETERS

C.R. BARD, INC. (COVINGTON) -1018233 INTERMITTENT ROCHESTER CATHETERS; UNK INTERMITTENT ROCHESTER CATHETERS
Model Number 123520A
Medical Device Problem Codes Collapse (1099); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intermittent catheters were rigid when compared to the old product.Bd representative discussed with nursing staff that this was preferable and it would cause less damage because it made it easier to insert and probably promotes better drainage.Representative was guessing about the old product that was collapsing on itself which was a part of the issue before.Nurse agreed but said that some have noticed a drop of blood.No medical intervention was reported.Per follow-up via phone on 22apr2022, customer felt like it was the end user error and not the product.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.A potential root cause could be due to the ¿mechanical failure".It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The lot number was unknown; therefore, the device history record could not be reviewed.Unable to perform labeling review due to unknown product code.Although the product family was unknown, the (unknown intermittent catheter) product ifus were found to be adequate based on past reviews.The device was not returned.
 
Event or Problem Description

Brand Name
INTERMITTENT ROCHESTER CATHETERS
Common Device Name
UNK INTERMITTENT ROCHESTER CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14348065
Report Number1018233-2022-03582
Device Sequence Number5010553
Product Code EZC
UDI-Device Identifier00801741095115
UDI-Public(01)00801741095115
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number123520A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer07/30/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown